# SDR AALA202305309228

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 7,001 hours, 2,614 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STUCK CLOSED. FOUND LOOSE FASTNERS IN LAVATORY DOOR TRIM CAUSING DOOR TO STICK. TIGHTENED FASTNERS ON FORWARD LAVATORY DOOR TRIM.
